The converse of the theorem on stability by the first approximation for difference equations

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The converse of exponential stability theorem was proved. The theorem employed the first approximation for discrete-time difference equations. The stability of linear equations was formulated in terms of a state transition matrix.

Original languageEnglish
Pages (from-to)4635-4640
Number of pages6
JournalNonlinear Analysis, Theory, Methods and Applications
Volume47
Issue number7
DOIs
Publication statusPublished - Aug 1 2001

    Fingerprint

Keywords

  • Difference equation
  • Exponential stability
  • Linearization
  • Quasilinearity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this